Explicit LDP for a slowed RW driven by a symmetric exclusion process

L. Avena, M. Jara, Florian Vollering

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
38 Downloads (Pure)

Abstract

We consider a random walk (RW) driven by a simple symmetric exclusion process (SSE). Rescaling the RW and the SSE in such a way that a joint hydrodynamic limit theorem holds we prove a joint path large deviation principle. The corresponding large deviation rate function can be split into two components, the rate function of the SSE and the one of the RW given the path of the SSE. These components have different structures (Gaussian and Poissonian, respectively) and to overcome this difficulty we make use of the theory of Orlicz spaces. In particular, the component of the rate function corresponding to the RW is explicit.

Original languageEnglish
Pages (from-to)865–915
JournalProbability Theory and Related Fields
Volume171
Issue number3-4
Early online date27 Sep 2017
DOIs
Publication statusPublished - 1 Aug 2018

Keywords

  • Exclusion process
  • Hydrodynamic limits
  • Large deviations
  • Particle systems
  • Random environments

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Explicit LDP for a slowed RW driven by a symmetric exclusion process'. Together they form a unique fingerprint.

Cite this